# SDR MALA040848

- Difficulty date: November 23, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FWD SERVICE DOOR GIRT BAR FITTINGS & FLOOR SUPPORT PLATE FROM FRAME 15-18 IS CORRODED.  MAINTENANCE REPLACED FITTINGS & SILL PLATES IAW SRM 51-42-00, 51-43-00, 51-23-00.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
